<< Previous Issue Communications of the Korean Mathematical Society (Vol. 10, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 261—490
Injective cover over hereditary and Noetherian rings
Sangwon Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 261—267
On $\wedge$-associative BCI-algebras
Shi Ming Wei, Young Bae Jun
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 269—273
On group extensions and representations
Eunmi Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 275—284
Note on nonpath-connected orthomodular lattices
Eunsoon Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 285—292
Invariants of the symmetric group
Hyang-Sook Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 293—300
Convergence of nonexpansive mappings
Young S. Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 301—304
On certain subclasses of starlike functions
Ohsang Kwon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 305—315
On a spectral equivalence
Woo Young Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 317—323
Some fixed point theorems on $H$-space(I)
Byung Soo Lee, Sang Chul Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 325—330
Fredholm alternatives for AF algebras
Sung Je Cho
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 331—335
Feynman's operational calculus applied to multiple integrals
Bong Jin Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 337—348
Stability of the Bergman kernel function on pseudoconvex domains in $C^n$
Hong Rae Cho
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 349—355
$L^2$-harmonic $p$-forms on a complete, non-compact riemannian manifold without boundary
Yang Jae Shin, Hyo Il Chol
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 357—363
Compact manifolds with the minimal entropy
Jin-Whan Yim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 365—374
Hermitian metrics in Rizza manifolds
Hong-Suh Park and Il-Young Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 375—384
The invariant nature of causality conditions on space-times
Jong Chul Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 385—392
On group extensions of minimal homeomorphisms II
Young-Key Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 393—400
On best constants in some weak-type inequalities
Jinsik Mok
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 401—407
Geometric ergodicity and transience for nonlinear autoregressive models
Oesook Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 409—417
Diffusion approximation of time dependent queue size distribution for $M^X/G^Y/c$ system
Bong Dae Choi, Yang Woo Shin
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 419—438
A note on sums of random vectors with values in a Banach space
Dug Hun Hong, Joong Sung Kwon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 439—442
G/M/1 queues with Erlangian vacations
Bong Dae Choi, Dong Hwan Han
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 443—460
Upper and lower bounds for anisotropic torsional rigidity
Jong Chul Song
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 461—469
Characterizations of discrete classical orthogonal polynomials
K. H. Kwon, J. K. Lee, B. H. Yoo
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 471—482
On the construction and the existence of parametric cubic $g^2$ $B$-spline
Ha-Jine Kimn
Commun. Korean Math. Soc. 1995 Vol. 10, No. 2, 483—490

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd